Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Pulmonology
Volume 2014 (2014), Article ID 479025, 3 pages
Case Report

Pulmonary Embolism following Cessation of Infliximab for Treatment of Miliary Tuberculosis

1Thomas Jefferson University, 1025 Walnut Street, Philadelphia, PA 19107, USA
2Attending, Pulmonary and Critical Care Section, Christiana Care Health System, 4745 Ogletown-Stanton Road, Map 1, Suite 220, Newark, DE 19713, USA

Received 23 June 2014; Revised 15 September 2014; Accepted 18 September 2014; Published 29 October 2014

Academic Editor: Hasan Bayram

Copyright © 2014 Brian Lee and Farid Moosavy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We report a case of a 41-year-old male who presented with tachycardia and swelling of his left arm six weeks after he started antituberculosis treatment and stopped his rheumatoid arthritis infliximab treatment. He was diagnosed with pulmonary embolism by chest CT and initially treated with warfarin, which interacted with his antituberculosis treatment. This presentation of deep vein thrombosis and pulmonary embolism as part of immune reconstitution inflammatory syndrome has not been previously reported for infliximab treated patients.